# SDR 2023F00155

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N445TG
- Make and model: Lear 45LEAR
- Aircraft serial: 332
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE AFTERNOON (IN LIML) FOLLOWING CHECKS ON THE FIRE-FIGHTING SYSTEM THAT WERE BEING CARRIED OUT BY THE PERSONNEL IN CHARGE, THE FIRE-FIGHTING SYSTEM IN HANGAR 6 WAS ACTIVATED.

IN THE HANGAR UNDER MAINTENANCE THERE WAS AIRCRAFT REGISTRATION MARKS  N445TG (LEARJET)  WHICH WAS AFFECTED MARGINALLY BY THE SPILLAGE OF THE FOAM. THE AIRCRAFT AND ENGINE MANUFACTURERS HAVE BEEN INFORMED AND INVOLVED FOR APPROPRIATE ACTIONS. THE OPERATOR WAS PROMPTLY NOTIFIED.
